# SDR 2006FA0000741

- Difficulty date: June 26, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Ac Generator
- Component: Ac Generator, Trw
- Component part number: 31708001A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER ROTOR LEADWIRE BROKEN AT SOLDER CONNECTION TO DIODE.  (K)
